# SDR SWAA2021051070731

- Difficulty date: April 27, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 22,662 hours, 10,136 cycles
- System (JASC): 5241 · Galley Doors
- Part: Mount
- Condition: Broken
- Location: R1 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR ASSIST HANDLE IS BROKEN / INSTALLED NEW HANDLE MOUNT PER S.I.P
